Alert archive / Indiana / Gale Warnings in 2012
Gale Warning 19, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Aug 10, 2012, 4:35 AM EDT. It took effect at Aug 10, 2012, 10:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2012, 4:35 AM EDT (08:35 UTC)
- In effect from
- Aug 10, 2012, 10:00 AM EDT
- Expired
- Aug 10, 2012, 10:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
702 WHUS73 KIWX 100835 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EDT FRI AUG 10 2012 LMZ043-046-101645- /O.CON.KIWX.SC.Y.0057.000000T0000Z-120810T1400Z/ /O.UPG.KIWX.GL.A.0008.120810T1400Z-120811T0200Z/ /O.NEW.KIWX.GL.W.0019.120810T1400Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 AM EDT FRI AUG 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS: BECOMING NORTH TODAY AND INCREASING TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES. WINDS TONIGHT NORTHWEST TO NORTH AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES EARLY. * WAVES: 8 TO 14 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
248 WHUS73 KIWX 101417 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 AM EDT FRI AUG 10 2012 LMZ043-046-102230- /O.EXP.KIWX.SC.Y.0057.000000T0000Z-120810T1400Z/ /O.CON.KIWX.GL.W.0019.000000T0000Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 AM EDT FRI AUG 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: NORTH WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES. WINDS TONIGHT NORTHWEST TO NORTH AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES EARLY. * WAVES: 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
853 WHUS73 KIWX 102010 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 PM EDT FRI AUG 10 2012 LMZ043-046-110200- /O.CON.KIWX.GL.W.0019.000000T0000Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 PM EDT FRI AUG 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS TONIGHT. GUSTS TO 35 KNOT GALES THIS EVENING...THEN GUSTS TO 30 KNOTS OVERNIGHT. WINDS SLOWLY DIMINISHING TO 10 TO 20 KNOTS WITH SOME HIGHER GUSTS ON SATURDAY. * WAVES: 8 TO 12 FEET TONIGHT...SUBSIDING TO 5 TO 8 FEET SATURDAY. A SMALL CRAFT ADVISORY WILL BE ISSUED LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Aug 10, 4:01 AM EDT, 34 minutes earlier.
Area forecast discussion, Aug 10, 4:01 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT FRI AUG 10 2012
.SHORT TERM...
TODAY THROUGH SATURDAY NIGHT....THE CHALLENGES THIS PERIOD INCLUDE
THE AREA OF DEVELOPMENT OF PRECIPITATION AS AN UPPER LEVEL LOW
LINGERS OVER THE WESTERN GREAT LAKES REGION. THE MAIN CHANGES TODAY
WERE TO CUT BACK PRECIPITATION IN THE AREA OF THE DRY SLOT AS THE
UPPER LEVEL LOW REMAINS OVER OR NEAR SOUTHERN LAKE MICHIGAN. HAVE
ORIENTED THE PRECIPITATION GRADIENT WITH THE BEST CHANCES FOR RAIN
OVER NW INDIANA AND THE FAR SW CORNER OF LOWER MICHIGAN. HAVE ALSO
KEPT HIGHS COOL TODAY AS SOME DRIZZLE OR LIGHT SHOWERS ARE POSSIBLE
OVER THE REST OF THE AREA. THE UPPER LOW WILL LIFT NORTHEAST OUT OF
THE AREA TONIGHT WITH SOME LINGERING LAKE ENHANCED SHOWERS OVER
AREAS DOWNSTREAM OF LAKE MICHIGAN TONIGHT. OTHERWISE...KEPT THE
FORECAST DRY SATURDAY AFTERNOON INTO SATURDAY NIGHT.
&&
.LONG TERM...
TOPSY-TURVY PD NXT WEEK AS PERTURBED ACTIVE NRN STREAM FLW CONTS.
PRIMARY DIFFICULTY THIS PD IS TIMING OF FOLLOWING SECONDARY SW OFF
THE WA COAST THIS MORNING EWD INTO THE GREAT LAKES SOMETIME MON.
LATEST 00Z ECMWF CAME IN QUITE A BIT FASTER SIMILAR IN KIND TO GFS
YET CONTRASTED W/SLWR NAM/GEM/UKMET NOT TO MENTION VAST DIFFS IN
STRENGTH ALOFT. REGARDLESS SLGT UPWARD TICK IN POPS DEEMED
APPROPRIATE LT SUN NIGHT-MON NIGHT. OTHERWISE PRIMARY CONSENSUS OF
FLATTENING MID LVL HGTS REMAINS W/QUICKLY MODERATING TEMPS THROUGH
THU.
BEYOND THAT RENEWED SIG NRN STREAM TROUGH AMPLIFICATION XPCD AGAIN
LT PD CNTRD ACRS THE WRN LAKES. AGREEABLE TIMING OF EC/GFS IMPLIED
SEASONABLY STRONG FNTL PASSAGE LT THU WARRANTS KEEPING W/NEW
ALLBLEND POP INTRODUCTION FOLLOWED BY SEASONABLE COOLDOWN DYS 8-9.
&&
.AVIATION...
AN UPPER LEVEL LOW WAS OVER THE WESTERN GREAT LAKES REGION AS
SUBSIDENCE BEHIND A SHORT WAVE HAD TEMPORARILY BROUGHT AN END TO
THE SHOWERS OVER MOST OF NORTHERN INDIANA. EXPECT SHOWERS TO
REDEVELOP LATER TODAY AS THE SYSTEM CONTINUES TO ROTATE OVER THE
AREA AND AS SHORT WAVE TROFS ROTATE AROUND THE UPPER LOW. WENT
WITH GENERALLY MVFR CONDITIONS THROUGH MUCH OF THE TAF PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK THROUGH THIS EVENING FOR INZ003.
MI...RIP CURRENT RISK THROUGH THIS EVENING FOR MIZ077.
OH...NONE.
LM...GALE WATCH FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING FOR
LMZ043-046.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR LMZ043-046.
&&
SHORT TERM...SKIPPER
LONG TERM...T
AVIATION...SKIPPERHazardous weather outlook, Aug 9, 3:48 PM EDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 348 PM EDT THU AUG 9 2012 INZ003-MIZ077-102000- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 348 PM EDT THU AUG 9 2012 /248 PM CDT THU AUG 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT LOCALIZED HEAVY RAINFALL IS POSSIBLE. THERE IS A HIGH RISK FOR RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A HIGH RISK FOR RIP CURRENTS FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012-014-MIZ078>081-OHZ001-002-004-005-102000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-MARSHALL- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...PLYMOUTH...BREMEN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON 348 PM EDT THU AUG 9 2012 /248 PM CDT THU AUG 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT LOCALIZED HEAVY RAINFALL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ013-015>018-020-022>027-032>034-OHZ015-016-024-025-102000- PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 348 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HAIL ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-102000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 348 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THERE IS A CHANCE FOR WATERSPOUTS THIS EVENING AND OVERNIGHT. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR WATERSPOUTS FRIDAY. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH SATURDAY WITH GALES POSSIBLE FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Aug 9, 11:14 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1114 PM EDT THU AUG 9 2012
OHZ024-100345-
VAN WERT OH-
1114 PM EDT THU AUG 9 2012
...STRONG THUNDERSTORMS MOVING TOWARD VAN WERT COUNTIES...
AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CONVOY TO 8 MILES
WEST OF OHIO CITY...MOVING EAST AT 35 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
VAN WERT...
OHIO CITY...
DULL AND ABANAKA...
CAVETT...
JONESTOWN...
WETZEL...VENEDOCIA AND MIDDLE POINT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FRIDAY
MORNING FOR NORTHEASTERN INDIANA.
LAT...LON 4073 8441 4073 8480 4076 8480 4096 8478
4099 8440
TIME...MOT...LOC 0314Z 263DEG 30KT 4092 8473 4075 8474Local storm report, Aug 9, 11:36 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1136 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL SOUTH WHITLEY 41.08N 85.63W
08/09/2012 M1.25 INCH WHITLEY IN PUBLIC
HAIL LARGER THAN A QUARTER AND SMALLER THAN GOLF BALLS
REPORTED.
0404 PM HAIL 2 ENE GOBLESVILLE 41.00N 85.47W
08/09/2012 M0.75 INCH HUNTINGTON IN TRAINED SPOTTER
4 MINUTES OF PENNY SIZED HAIL AT 1200N AND 200E.
0838 PM HAIL WOLCOTT 40.76N 87.04W
08/09/2012 M1.00 INCH WHITE IN EMERGENCY MNGR
0940 PM HAIL URBANA 40.90N 85.79W
08/09/2012 M1.00 INCH WABASH IN TRAINED SPOTTER
0940 PM HAIL URBANA 40.90N 85.79W
08/09/2012 M1.50 INCH WABASH IN TRAINED SPOTTER
MEASURED AFTER THE EVENT. HAIL RANGED FROM HALF INCH TO
1.5 INCH IN DIAMETER.
0950 PM TSTM WND GST 3 ENE LAGRO 40.86N 85.68W
08/09/2012 E60 MPH WABASH IN TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WIND AND UNKNOWN SIZE HAIL ON CR
600E
1004 PM HAIL 2 S ANDREWS 40.83N 85.60W
08/09/2012 M1.00 INCH HUNTINGTON IN TRAINED SPOTTER
QUARTER SIZED HAIL AT THE INTERSECTION OF SR105 AND
DIVISION RD.
1010 PM HEAVY RAIN URBANA 40.90N 85.79W
08/09/2012 M1.47 INCH WABASH IN COCORAHS
30 MINUTE RAINFALL
&&
BENTLEYLocal storm report, Aug 9, 11:58 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HEAVY RAIN LAGRO 40.84N 85.73W
08/09/2012 M2.10 INCH WABASH IN TRAINED SPOTTER
&&
SKIPPERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:25 PM EDT | Severe Thunderstorm Warning | IWX | White | 50 min |
| Aug 9, 8:31 PM EDT | Special Weather Statement | IWX | Whitley | 29 min |
| Aug 9, 8:36 PM EDT | Tornado Warning | IWX | White | 39 min |
| Aug 9, 8:48 PM EDT | Special Weather Statement | IWX | Wabash | 27 min |
| Aug 9, 9:05 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 40 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | IWX | Allen | 34 min |
| Aug 9, 9:23 PM EDT | Special Weather Statement | IWX | Wabash | 37 min |
| Aug 9, 9:29 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 46 min |
| Aug 9, 10:29 PM EDT | Special Weather Statement | IWX | Adams, Wells | 46 min |
| Aug 9, 10:49 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay, Wells | 23 min |
| Aug 9, 9:50 PM EDT | Special Weather Statement | IWX | Paulding | 25 min |
| Aug 9, 10:16 PM EDT | Special Weather Statement | IWX | Paulding | 29 min |
| Aug 9, 11:14 PM EDT | Special Weather Statement | IWX | Van Wert | 31 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.